A Method of Conversion of Some Coefficient Inverse Parabolic Problems to a Unified Type of Integral-Differential Equation
Advanced Materials Research 2011
Sharif Guseynov, Janis Rimshans, Jevgenijs Kaupuzs, Artūrs Medvids, Daiga Žaime

Coefficient inverse problems are reformulated to a unified integral differential equation. The presented method of conversion of the considered inverse problems to a unified Volterra integral-differential equation gives an opportunity to distribute the acquired results also to analogous inverse problems for non-linear parabolic equations of different types.


Keywords
Coefficient inverse problems; Existence and uniqueness; Volterra integral-differential equation
DOI
10.4028/www.scientific.net/AMR.222.353

Guseynov, S., Rimshans, J., Kaupuzs, J., Medvids, A., Žaime, D. A Method of Conversion of Some Coefficient Inverse Parabolic Problems to a Unified Type of Integral-Differential Equation. Advanced Materials Research, 2011, Vol.222, pp.353-356. ISSN 1022-6680. Available from: doi:10.4028/www.scientific.net/AMR.222.353

Publication language
English (en)
The Scientific Library of the Riga Technical University.
E-mail: uzzinas@rtu.lv; Phone: +371 28399196